# SDR SWAA2021062931349

- Difficulty date: March 12, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT UNDER MAIN SCUFF PLATE CORRODED @STA. 440+5 AND 440+15 MARKED / REMOVED AND EVALUATED CORROSION IN FWD CARGO DOOR WEB UNDER MAIN SCUFF PLATE STA 440+5 AND 440+15 ORIGINAL THICKNESS .045 MAT LOSS .001' MAT REMAINING .044' IN LIMITS IAW SRM 53-30-15-1A-1
